MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO LINK ANCHOR 4.5MM; FASTENER, FIXATION

CAYENNE MEDICAL QUATTRO LINK ANCHOR 4.5MM; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: unknown which lot, possible alternatives: lot# 74320-2 udi# (b)(4), manuf date: jan 10, 2020 exp date: jan 10, 2025, lot# 71540-2 udi# (b)(4), manuf date: may 20, 2019 exp date: may 20, 2024.Foreign country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during surgery, the surgeon passed the suture to the anchor and was inserted it in the patient's burr hole.Device was pulled after normal process but the suture pulled out from the anchor.Anchor was left implanted and alternative product was used to complete surgery.Unknown which lot was used, additional lots are noted.No additional information is available at tis time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified that the product was returned with minimal signs of use, the inserter did not have the anchor attached as the anchor remains implanted, therefore anchor was not returned.One prong of the inserter tip is bent inward and almost touches the opposing prong.The knob and trigger mechanisms work smoothly, advancing, and retracting the inserter shaft.There was slight residue where the shaft meets the handle but no other obvious signs of damage.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
QUATTRO LINK ANCHOR 4.5MM
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
MDR Report Key11739898
Report Number3006108336-2021-00016
Device Sequence Number11622659
Product Code MBI
UDI-Device Identifier00887868270192
UDI-Public(01)00887868270192(17)240215(10)70390-2
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2024
Device Model NumberN/A
Device Catalogue NumberCM-9145
Device Lot Number70390-2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1